# SDR SIMA2011350001

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 20,102 hours, 18,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3074 THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMOKE ODOR COMING FROM THE GALLEY AREA.  PACK 2 WAS ON POWERED BY APU, NO ENGS RUNNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMB 140 FIM TASK 21-20-00-810-801-A.  FOUND FAILURE OF FLASHLIGHT ASSEMBLY.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16.  PERFORMED OPERATIONAL CHECK IAW EMB 140 AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.
